Common fixed point theorem for weakly compatible of four mappings
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 429-440
Printed September 1, 2007
Shaban Sedghi Ghadikolaee, Nabi Shobe
Islamic Azad University, Islamic Azad University
Abstract : In this paper, a common fixed point theorem for weak compatible maps in complete fuzzy metric spaces is proved.
Keywords : fuzzy contractive mapping, complete fuzzy metric space
MSC numbers : 54E40, 54E35, 54H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd